# SDR DALA2025090906670

- Difficulty date: September 6, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 75,281 hours, 28,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1185301) FOUND CORROSION ON WEB UPPER AND LOWER SIDE FROM BS 986 TO 992 AT LBL 39 AND RBL 39 AT PAX CABIN. WEB FROM STA 986 TO 992 AT LBL 39 AND RBL 39 AT PAX CABIN WERE REPLACED PER B737-800 SRM 51-40-02-0G.
